MEDTRONIC EUROPE SARL SERENA QUAD CRT-P MRI SURESCAN; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Back to Search Results |
| Model Number |
W4TR02 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Bone Fracture(s) (1870); Syncope/Fainting (4411)
| Date of Event |
09/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 900sfc28 heart ring implanted: (b)(6) 2015.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported by the patient that they passed out, fell, and broke two of their ribs.The patient indicated that while at the hospital, health care professionals could not determine why they passed out, and they were referred to an electrophysiologist.Follow-up with the clinic revealed that the patient received a full device check, and the patient's syncope was not related to any device performance issue.The cardiac resynchronization therapy pacemaker (crt-p) remains in use.No further patient complications have been reported as a result of this event.